Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 112, NWS Medford, OR

November 1, 2021

NWS Medford, OR issued this small craft advisory at Nov 1, 2021, 2:16 PM PDT. It took effect at Nov 2, 2021, 11:00 AM PDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2021, 2:16 PM PDT (21:16 UTC)
In effect from
Nov 2, 2021, 11:00 AM PDT
Expired
Nov 3, 2021, 2:00 PM PDT
In force
27 hr
Issued by
NWS Medford, OR

The text

As transmitted.

744 
WHUS76 KMFR 012116
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
216 PM PDT Mon Nov 1 2021

PZZ370-376-021100-
/O.EXP.KMFR.SE.W.0069.000000T0000Z-211101T2100Z/
/O.EXT.KMFR.SC.Y.0111.000000T0000Z-211103T0900Z/
/O.UPG.KMFR.SE.A.0027.211102T2100Z-211103T0600Z/
/O.NEW.KMFR.SE.W.0070.211102T1800Z-211103T0900Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
216 PM PDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM TUESDAY TO 2 AM
PDT WEDNESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 10 to 12 ft at 13 seconds expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 7 to 12 ft at 15 seconds.

* WHERE...The ongoing small craft advisory continues for all
  areas. At 5 AM Tuesday, the advisory shrinks to areas beyond 25
  NM from sea. Then, at 11 AM Tuesday, the advisory fills back in
  to most areas. The hazardous seas warning will fill in from west
  to east to most areas beyond 15 NM of shore.

* WHEN...For the Hazardous Seas Warning, from 11 AM Tuesday to 2 
  AM PDT Wednesday. For the Small Craft Advisory, until 2 AM PDT 
  Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-356-021100-
/O.EXP.KMFR.SE.W.0069.000000T0000Z-211101T2100Z/
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211102T1200Z/
/O.NEW.KMFR.SC.Y.0112.211102T1800Z-211103T0900Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
216 PM PDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 2 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WHAT...For the first Small Craft Advisory, seas 8 to 12 ft at 
  15 seconds. For the second Small Craft Advisory, seas 6 to 9 
  ft at 13 seconds expected.

* WHERE...The first Small Craft Advisory is for all areas. The
  second Small Craft Advisory is for areas north of Port Orford
  beyond 9 NM.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Tuesday. 
  For the Small Craft Advisory, from 11 AM Tuesday to 2 AM PDT 
  Wednesday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
4 follow-up statements
822 
WHUS76 KMFR 021012
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
312 AM PDT Tue Nov 2 2021

PZZ370-376-022315-
/O.EXT.KMFR.SC.Y.0111.000000T0000Z-211103T2100Z/
/O.CON.KMFR.SE.W.0070.211102T1800Z-211103T0900Z/
/O.NEW.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
312 AM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 2 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

* WHAT...South winds 20 to 25 kt and steep chaotic seas of 9 to 12
  feet are expected today through tonight. South gales of 35 to 
  40 kt and very steep seas of 17 to 20 feet are possible 
  Wednesday Night into Thursday. 

* WHERE...All areas.

* WHEN...The Hazardous Seas Warning is in effect from 11 AM this
  morning to 2 AM PDT Wednesday, with the Small Craft Advisory
  continuing until 2 PM PDT Wednesday. The Gale Watch is in effect
  from Wednesday afternoon through Thursday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-356-022315-
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211102T1200Z/
/O.EXT.KMFR.SC.Y.0112.211102T1800Z-211103T2100Z/
/O.NEW.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
312 AM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT 
WEDNESDAY... 
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

* WHAT...Steep seas of 8 to 12 feet at 9 seconds are expected
  today through tonight. South gales of 35 to 40 kt and very 
  steep seas of 17 to 20 feet are possible Wednesday Night into 
  Thursday. 

* WHERE...All areas.

* WHEN...The Small Craft Advisory is in effect until 2 PM PDT
  Wednesday. A Gale Watch is in effect Wednesday afternoon 
  through Thursday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
646 
WHUS76 KMFR 022158
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
258 PM PDT Tue Nov 2 2021

PZZ370-376-031100-
/O.CON.KMFR.SE.W.0070.000000T0000Z-211103T0900Z/
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211103T2100Z/
/O.CON.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
/O.NEW.KMFR.SC.Y.0113.211105T0000Z-211106T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
258 PM PDT Tue Nov 2 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT
FRIDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 11 ft at 13 seconds. For the first Small 
  Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt 
  and seas 9 to 14 ft at 13 seconds. For the second Small Craft 
  Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 11 to 16 ft at 14 seconds expected. For the Gale 
  Watch, south winds 30 to 40 kt with gusts up to 50 kt and seas 
  14 to 19 ft at 13 seconds possible.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 2 AM PDT Wednesday.
  For the Gale Watch, from Wednesday afternoon through Thursday
  afternoon. For the Small Craft Advisory, until 2 PM PDT
  Wednesday. A 2nd Small Craft Advisory runs from 5 PM Thursday to
  5 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

PZZ350-356-031100-
/O.CON.KMFR.SC.Y.0112.000000T0000Z-211103T2100Z/
/O.CON.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
/O.NEW.KMFR.SC.Y.0113.211105T0000Z-211106T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
258 PM PDT Tue Nov 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 PM PDT
FRIDAY...

* WHAT...For the first Small Craft Advisory, south winds 10 to 
  20 kt with gusts up to 30 kt and seas 7 to 12 ft at 13 
  seconds. For the second Small Craft Advisory, south winds 10 
  to 20 kt with gusts up to 30 kt and seas 10 to 15 ft at 14 
  seconds expected. For the Gale Watch, south winds 30 to 40 kt 
  with gusts up to 45 kt and seas 14 to 19 ft at 14 seconds 
  possible.

* WHERE...All areas.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Wednesday.
  For the Gale Watch, from Wednesday afternoon through Thursday
  afternoon. For the 2nd Small Craft Advisory, from 5 PM Thursday
  to 5 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are possible.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid strong winds and
very steep seas. Remain in port, seek safe harbor, alter course,
and/or secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
292 
WHUS76 KMFR 030933
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
233 AM PDT Wed Nov 3 2021

PZZ350-356-032245-
/O.CON.KMFR.SC.Y.0112.000000T0000Z-211103T2100Z/
/O.UPG.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
/O.NEW.KMFR.GL.W.0039.211103T2100Z-211105T0000Z/
/O.CAN.KMFR.SC.Y.0113.211105T0000Z-211106T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
233 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT
THURSDAY...

* WHAT...South winds around 20 kt and steep wind driven seas of 8
  to 10 feet through this morning. South gales of 35 to 40 kt with
  gusts up to 50 kt and very steep wind driven seas of 16 to 19 
  feet are expected late this afternoon through Thursday. 

* WHERE...All areas.

* WHEN...A Small Craft Advisory is in effect until 2 PM PDT this 
  afternoon, followed by a Gale Warning from 2 PM this afternoon 
  to 5 PM PDT Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-032245-
/O.CON.KMFR.SC.Y.0111.000000T0000Z-211103T2100Z/
/O.UPG.KMFR.GL.A.0030.211103T2100Z-211105T0000Z/
/O.NEW.KMFR.GL.W.0039.211103T2100Z-211105T0000Z/
/O.CAN.KMFR.SC.Y.0113.211105T0000Z-211106T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
233 AM PDT Wed Nov 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT
THURSDAY...

* WHAT...South winds 20 to 25 kt and steep wind driven seas of 10
  to 11 feet through this morning. South gales of 35 to 40 kt with
  gusts up to 50 kt and very steep wind driven seas of 17 to 20
  feet are expected late this afternoon through Thursday. 

* WHERE...All areas.

* WHEN...A Small Craft Advisory is in effect until 2 PM PDT this 
  afternoon, followed by a Gale Warning from 2 PM this afternoon 
  to 5 PM PDT Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
341 
WHUS76 KMFR 032033
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
133 PM PDT Wed Nov 3 2021

PZZ350-356-041100-
/O.EXP.KMFR.SC.Y.0112.000000T0000Z-211103T2100Z/
/O.CON.KMFR.GL.W.0039.211103T2100Z-211105T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
133 PM PDT Wed Nov 3 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY...


* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  15 to 20 ft at 14 seconds expected.

* WHERE...All areas.

* WHEN...Now through to 5 PM PDT Thursday. Seas will likely remain
  steep afterward.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-041100-
/O.EXP.KMFR.SC.Y.0111.000000T0000Z-211103T2100Z/
/O.CON.KMFR.GL.W.0039.211103T2100Z-211105T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
133 PM PDT Wed Nov 3 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and 
  seas 15 to 20 ft at 14 seconds expected.

* WHERE...All areas.

* WHEN...Now through 5 PM PDT Thursday. Seas will likely remain
  steep afterward.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Nov 1, 8:56 AM PDT, 5 hours 20 minutes earlier.

Area forecast discussion, Nov 1, 8:56 AM PDT, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service Medford OR
856 AM PDT Mon Nov 1 2021

.DISCUSSION...An update was sent earlier this morning to cover
the issuance of a wind advisory for the Shasta Valley. Winds
there are gusting in the 40 to 45 mph range and short term
guidance indicates this will persist through the morning and into
the early afternoon. Breezy winds will continue across the area
today as an occluded front moves through the region, though no
other wind headlines are expected. Expect winds to increase east
of the Cascades in the next few hours as this front pushes farther
inland, with another round of precipitation spreading from
southwest to northeast as the morning progresses. Winds will ease
this afternoon and evening and conditions will gradually dry out
by this evening for much of the region. Some showers will linger
east of the Cascades tonight, but should come to an end by early
Tuesday morning. We'll see a break in the weather Tuesday into
much of Wednesday before the next system moves in Wednesday night.
For more details on the active weather expected this week, see
the previous discussion below. /BR-y

&&

.AVIATION...01/12Z TAFs...VFR conditions are lowering along the
coast and west of the Cascades as rain is spilling over to the east
side ahead of an approaching front, conditions are lowering to MVFR
or local IFR under heavier showers. Steadier rains causing more
persistent MVFR/IFR conditions are expected later today along with
gusty south winds as the front moves onshore. Terrain obscurations
are also expected to be widespread. -Sven

&&

.MARINE...Updated 830 AM PDT Monday 1 November 2021...Buoy
observations are generally running about 1 foot higher than the
guidance, so we have made adjustments to our forecasts to account
for the higher readings.

A front is bringing gusty advisory level southerly winds with steep
to very steep seas due to a combination of wind waves and increasing
northwest swell today. Strongest winds and steepest seas are over
the outer waters (beyond 10 NM from shore).

A combination of westerly and southerly swell, and wind waves
will bring another chance of hazardous seas Tuesday. Another front
will move onshore Wednesday. This front will be attached to a
stronger parent low pressure system that could approach the Pacific
Northwest, bringing a very large swell with it (around 23 feet).
Models are split on the timing of this, but are coming into better
agreement with the details. Have gone ahead and updated the forecast
to reflect this despite that relatively low confidence. Seas will be
slow to subside, but should diminish over the weekend.
-Sven/Spilde

&&

.PREV DISCUSSION... /Issued 450 AM PDT Mon Nov 1 2021/

DISCUSSION...A series of disturbances will bring periods of
precipitation and gusty winds during the next week with a parade
of systems as longwave low pressure remains anchored in the Gulf
of Alaska with the jet stream aimed at the Pacific Northwest.

This includes an occluded front that will move across our area
this morning through this evening with breezy winds and widespread
precipitation. Snow levels will remain well above the major
passes, at around 7500 feet through this event. Precipitation
intensity will generally be light, except moderate at times from
the coast to the Coast Range and in far western and southern
Siskiyou County. The period during which we will receive the bulk
of the rainfall has begun and will continue into early this
evening with up to two inches expected in Curry County, and around
an inch in western and southern Siskiyou County, with amounts of
a tenth to a half inch expected to be common elsewhere.

For the next week as a whole, rainfall amounts and frequency will
be highest at the coast into both Josephine County and western
Siskiyou County, and lowest in south central Oregon and elsewhere
in Siskiyou and Modoc counties. A relative break is expected
Tuesday into Wednesday, and possibly Friday night into Saturday.
Confidence is highest that we will remain in an active pattern
during the next week, and secondarily in the details of the near
term, through Wednesday morning. The pattern is so active that as
we get into the lower confidence/latter portion of the forecast,
from Friday to Monday, the range of GEFS and ECMWF ensemble
members shows variability not just with system strength, but also
in regards to which disturbance is affecting our area during a
given period.

Valley low clouds will be widespread late tonight into Tuesday
morning. Ridging will bring improving conditions during Tuesday,
though mid level clouds associated with a warm front moving into
northwest Oregon may hinder erosion of low clouds, especially in
the Umpqua Valley.

The first substantial model differences arise regarding the timing
of a cold front that is likely to be the strongest disturbance of
the week. It tends to be wise to lean toward the ECMWF when it is
faster than the GFS. The ECMWF ensemble mean is just a bit slower
than its operational run. All of this suggests that rain will
reach the Coastal Range by the end of Wednesday afternoon, with
winds picking up as the cold front moves farther inland Wednesday
night.

Winds will likely be at a maximum at the coast, Shasta Valley,
and east of the Cascades Wednesday night into Thursday. 700 mb
wind data from both the NAM and GFS indicate that southerly wind
gusts at our typically windiest locales, Weed and Summer Lake are
likely to be as strong as 50 mph, and possibly up to 60 mph.
Meantime, gusts at the coastal headlands may reach 65 to 70 mph.

The blended NBM model solution was utilized in the long term
portion of the forecast. It is likely to be wet more often than
not Wednesday night through Monday. At least a short break is
likely late in the week, but the length and timing of it is highly
uncertain.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...Wind Advisory until 5 PM PDT this afternoon for CAZ081.

Pacific Coastal Waters...
     Small Craft Advisory until 5 AM PDT Tuesday for
     PZZ350-356-370-376.
     Hazardous Seas Warning until 2 PM PDT this afternoon for
     PZZ350-356-370-376.
     Hazardous Seas Watch from Tuesday afternoon through Tuesday
     evening for PZZ370-376.

MNF/DW/SBN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 2:21 AM PDTHazardous Seas WatchMFR12 hr
Nov 1, 2:16 PM PDTHazardous Seas WarningMFR36 hr
Nov 1, 7:40 AM PDTWind AdvisoryMFRSiskiyou9 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.